# SDR IPXA2015020485564

- Difficulty date: February 3, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Engine: Ge CF680C2D1F
- System (JASC): 2620 · Extinguishing System
- Part: Pressure Switch
- Condition: Failed
- Location: Fire Bottle
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 3 ENGINE, AGENT 1 WOULD NOT DISCHARGE FIRE BOTTLE, CONFIRMED FAULTY PRESSURE SWITCH.  R & R BOTTLE ASSY IAW AMM.
